Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: On Preservation of an Invariant Set of Discrete System Under Small

Research Title

On Preservation of an Invariant Set of Discrete System Under Small

Authors

 A.M. Ateiwi and I.V. Komashynska

Journal

Journal of Institute of Mathematics & Computer  Sciences.

Volume & Page Numbers

Vol.15(2), (2002) .PP.85-90.

Publisher

 

Year

2002

Attachments

Content Type: Announcement
Created at 10/25/2010 11:12 AM by SRDO Admin
Last modified at 10/25/2010 11:12 AM by SRDO Admin